# SDR SWIA200514785

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL RODS FROM ELEVATOR TO ELEVATOR QUADRANT, ROD ENDS BADLY CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  BOTH LEFT AND LOWER RIGHT ELEVATOR TO ELEVATOR QUADRANT ROD ENDS REPLACED IAW AMM 27-31-00.
